# SDR ASAA2024062850662

- Difficulty date: June 28, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 55,769 hours, 16,946 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC #78233008 EMERGENCY LIGHTS OPS CHECK FOUND RH FWD OVERWING EXIT LIGHT INOP. SUSPECT BATTERY PACK/CHARGER IS FAULTY. GROUNDED - YES. REMOVED AND REPLACED THE RH MID CABIN POWER SUPPLY, OPS CK FAILED. REINSTALLED THE ORIGINAL BATTERY PACK PER AMM 33-51-06-960-806. RELAMPED ALL BULBS IN R/H FWD OVERWING EXIT SIGN PER AMM 33-51-01-960-801. NO HELP. REMOVED THE EMERGENCY EXIT LIGHT FIXTURE AND FOUND BOTH WIRES NOT CONNECTED. CONNECTED BOTH WIRES AND REINSTALLED PER 33-51-01-960-802. FWD R/H EMERGENCY EXIT SIGN OPS CK GOOD.
